# SDR DALA2024051405184

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 69,075 hours, 31,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4543534) FOUND EMERG LIGHTS BATTERY PACK AT 23F DOES NOT OPERATE CORRECTLY. R/R BATTERY PACK AT 23F PER B737 AMM 33-51. OPS CHECK GOOD.
